Women's Health Community
Abnormal Menstrual cramps and sharp pains?
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Abnormal Menstrual cramps and sharp pains?

Okay I'm 18 years old and started my period when I was 9. About a year ago, I started the depo birth control shot. I stayed on it for I think 3 shots (9 months) then I stopped. I remembered being told about my mother having trouble having kids and the first time she got pregnant (age 14) she got an abortion and found out that the baby was cancerous. I want a big family so I didn't know if I was going to have complications when I decide that I'm old enough to have kids. I didn't want the birth control to stop me in any way, if that makes sense.

So, I stopped getting my shot in June and ever since then, I've had some really bad menstrual experiences. I always had a heavy period. On average, I come on every 23 days and last about 7 days. Bad cramps have always been with me but since I stopped the birth control, I can't stand up sometimes because of pain. I can't take BM's because every time "something" starts to come out, a very sharp comes from seemingly inside my anus. I get nauseous and is a loose my appetite. I also have the worse mood swings, I get really angry and really sad a lot.

My question is mainly about the sharp pains and BM's. Is it normal or should I see a doctor about it? Oh, will I have complications getting pregnant later on in life like my mother? From what I was told, she she got pregnant at age 14 by got the baby aborted before finding out that it was cancerous, had a first baby at 28 and me at 29 after being told she won't be able to have babies. She had both by C Section.
4 Comments Post a Comment
Blank
2218783_tn?1357574681
I would make an appt. and discuss all your concerns with your Doctor. You are so young and I know the anxiety has to be hard Just to be safe and ease your mind go see doctor :)))
Good Luck!
Blank
Avatar_f_tn
Thanks, I figured that because I never really heard anyone else say they have the same problems. I'm looking for a good close to home hospital right now.

Thanks again.
Blank
Avatar_f_tn
I'm 21 and on the Depo shot, I recently stopped bleeding I'm due for my next shot in November however I won't be returning to continue Depo. My stomach is bloated I'm unsure if it's because of the depo shot or me having had a UTI recently. Wednesday is when I finished my antibiotics.
Blank
2218783_tn?1357574681
Hi Appleme
are you stopping the depo shot because it gave you too many side effects is there another reason.?
You could be bloated for a number of reason gas foods you ate that cause gas. Without more info and symptoms would be hard to say.
Good you were on antibiotics for UTI watch your symptoms and nthe meds should of worked for UTI do you have a followup appt w/ doctor?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Women's Health Answerers
Avatar_f_tn
Blank
old_before_my_time
9090222_tn?1401649595
Blank
Madpi
973741_tn?1342346373
Blank
specialmom
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
136956_tn?1363091289
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
kitty094
London, United Kingdom